# SDR DALA2024062406408

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WRONG INSTALLED BAR ON SLIDE ARMING MECHANISM AT 2L DOOR.    BAR ON SLIDE ARMING MECHANISM AT 2L DOOR, WAS INSTALLED CORRECTLY IAW AMM 52-11.
